# SDR AALA960977

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - G2 GALLEY SUPPORT CORRODED IN NUMEOUS LOCATIONS AT MOUNTING FLANGES AROUND BOSSES.  REPLACED ENTIRE UNIT PER SRM 51-21-01 VOL II.  (M)
